MAUDE Adverse Event Report: SEASPINE ORTHOPEDICS CORPORATION SHORELINE ACS; INTERBODY, 14X13X10MM, 7 DEGREE, STERILE

SEASPINE ORTHOPEDICS CORPORATION SHORELINE ACS; INTERBODY, 14X13X10MM, 7 DEGREE, STERILE
Model Number 85-0810-S
Medical Device Problem Code Accessory Incompatible (1004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent spinal surgery on (b)(6) 2025 utilizing the seaspine/orthofix shoreline acs system.Seaspine/orthofix became aware on 23 sep 2025 that a revision surgery occurred as a result of the inability to apply the interbody locking mechanism, rendering the construct potentially unstable.
 
Additional Manufacturer Narrative
It was reported by the distributor representative present during the surgery that the surgeon utilized instrumentation that was not intended for the implant selected, which resulted in the inability to apply the locking mechanism.The surgeon was unable to confirm the integrity of the construct via fluoroscopy.A ct scan was performed on (b)(6) 2025 and resulted in the decision to replace the interbody and accompanying screws.No patient injury was reported.The customer was unable to locate the explanted parts; therefore, the product was not returned for evaluation.Review of labeling: intraoperative warnings breakage, slippage, or misuse of instruments or implant components may cause injury to the patient or operative personnel.Possible adverse events loosening of spinal fixation implants may occur due to inadequate initial fixation, latent infection, and/or premature loading, possibly resulting in bone erosion, migration, or pain.

Brand Name
SHORELINE ACS
Common Device Name
INTERBODY, 14X13X10MM, 7 DEGREE, STERILE
Manufacturer (Section D)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer (Section G)
SEASPINE ORTHOPEDICS CORPORATION
5770 armada dr.
carlsbad CA 92008
Manufacturer Contact
danielle nelson-archer
5770 armada dr.
carlsbad, CA 92008
MDR Report Key23342658
Report Number3012120772-2025-00054
Device Sequence Number7957049
Product Code OVE
UDI-Device Identifier00889981124444
UDI-Public00889981124444
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K170569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85-0810-S
Device Catalogue Number85-0810-S
Device Lot NumberEM2405027J
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Initial Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
85-3212 3.5MM VARIABLE SCREW, SELF-DRILLING, 12MM
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown